Assumption of Indebtedness by a Donee. Income Tax Consequences
Bibliographic Data
| ID | 10791472 |
|---|---|
| Authors | Michael Sachs (0000-0001-9775-9336, corresponding author), Michael M Sachs |
| Year | 1964 |
| Volume | 17 |
| Issue | 1 |
| Pages | 98 |
| Publication date | 1964-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Stanford Law Review (JOURNAL) |
| Journal identifiers | ISSN: 0038-9765 • E-ISSN: 1939-8581 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1227188 |
| OpenAlex | W2796369896 |
| Language | EN |
Economics · Income tax · Labour economics · Monetary economics · Public economics · Corporate Taxation and Avoidance · Economic and Fiscal Studies · Taxation and Legal Issues
| Highly cited | No |
|---|